# SDR 0101709923

- Difficulty date: May 2, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- Aircraft time: 69,369 hours, 70,434 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Binding
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SLATS WERE EXTENDED, THE AIRCRAFT ROLLED RIGHT AND SLAT DISAGREEMENT ANNUNCIATOR LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURES AND AIRCRAFT MADE A SAFE NO-SLAT LANDING AT RAP.  MAINTENANCE REPLACED THE RIGHT WING T-DUCT AND PERFORMED A FUNCTIONAL CHECK.  NO PROBLEMS NOTED.  AIRCRAFT RETURNED TO SERVICE.
